Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes brown and orange vaginal discharge after taking Canesten vaginally?

Hi, I got pain in my tummy and pain at doing wee. The urine test show yeast and the doctor gave me canesten combi. Last night I used the one vaginal tablet 500 mg, today in the morning I had brown discharge after pinky and now orange. My nurse is on holiday, the doctors are busy, I was in walk in centre yesterday where I got the canesten. I am worried is it normal? I had the lletz 5 weeks ago because I had cin2 pre cancer, had watery discharge for 3 weeks after I was fine. I am going to the colposcopy in October. I had no sex from 5 weeks since my treatment, I do not know what to do who will help me. Thank you for your answer. Zita age 38.
Wed, 10 Jun 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, if this is fungal infection and not confirmed then it is better to treat this condition with broad spectrum local antibiotic (Vaginal suppository) and this is best option as long as your complaint is concern, hope this information helps, take care, have a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi im 35+1 weeks pregnant & the the other evening went to the bthroom, wiped & seen a glob of white thick mucous with a bloody/brown colour mixed...